The Journal is excited to announce that we are now open to receiving new submissions! We warmly invite authors to share their unpublished articles with us, and we look forward to showcasing your valuable contributions in our journal.
Al-Juboury, Abdul Khaliq, Department of Mathematics, College of Science, Mustansiriyah University, Baghdad, IRAQ., Iraq
Al-Mustansiriyah Journal of Science Vol. 33 No. 1 (2022) - Mathematics
Bernoulli's polynomials Approach for Special Type of Integro Differential Equation